MAUDE Adverse Event Report: DEPUY SPINE INC SPOT 11F SUCTION TUBE; CATHETER AND TIP, SUCTION

DEPUY SPINE INC SPOT 11F SUCTION TUBE; CATHETER AND TIP, SUCTION
Catalog Number 292908011
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A portion of the distal tip was broken but was not returned with the device.Additionally, a portion of the distal end is discolored/faded.No other issues were identified during inspection.A manufacturing related potential cause was not suspected, therefore, no manufacturing record evaluation is required.The complaint condition is confirmed.While no definitive root cause could be determined it is possible that the device encountered unintended forces (during usage or handling at the time of surgery).During the investigation no unidentified product design/manufacturing issues or discrepancies were observed that may have contributed to the complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.
 
Event or Problem Description
The tip of the viper final tightener driver #286745550 got stripped during the final tightening process.The tip of the suction #292908011 is damaged.It seems that it got worn out due to repeated use along side cutting instruments.No-charge replacements needed for both.Po#2697726.Customer reference/po/service: (b)(4), was surgery delayed due to the reported event?: unknown, was procedure successfully completed?: unknown, were fragments generated?: unknown, if yes, were they removed easily without additional intervention?: unknown, patient status/ outcome / consequences: no, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: unknown, is the patient part of a clinical study --> unknown, (b)(4).Device property of: none, device in possession of: none, (b)(4).Device property of: none, device in possession of: none.By checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.True.This complaint involves two (2) devices.

Brand Name
SPOT 11F SUCTION TUBE
Common Device Name
CATHETER AND TIP, SUCTION
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key9564915
Report Number1526439-2020-00277
Device Sequence Number2490179
Product Code JOL
UDI-Device Identifier10705034225906
UDI-Public10705034225906
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number292908011
Device Lot NumberER113216
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/23/2019
Initial Report FDA Received Date01/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1